International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 3, Part A

Derivation of confidence intervals for the difference, sum and ratio of coefficients of variation of normal distribution with a known ratio of variances


Author(s): Akintunde Oyetunde A

Abstract: This research paper proposes the confidence interval for the difference, sum and ratio of coefficients of variation of normal distribution with a known ratio of variance. The modified confidence intervals perform well for both the coverage probability and the expected length. These results are shown via Monte-Carlo simulation.

Pages: 24-29 | Views: 219 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Akintunde Oyetunde A. Derivation of confidence intervals for the difference, sum and ratio of coefficients of variation of normal distribution with a known ratio of variances. Int J Stat Appl Math 2021;6(3):24-29.
Call for book chapter
International Journal of Statistics and Applied Mathematics